Unique fixed point theorem for asymptotically regular maps in hilbert space
Upcoming SlideShare
Loading in...5
×

Like this? Share it with your network

Share

Unique fixed point theorem for asymptotically regular maps in hilbert space

  • 352 views
Uploaded on

The International Institute for Science, Technology and Education (IISTE). Science, Technology and Medicine Journals Call for Academic Manuscripts ...

The International Institute for Science, Technology and Education (IISTE). Science, Technology and Medicine Journals Call for Academic Manuscripts

More in: Business
  • Full Name Full Name Comment goes here.
    Are you sure you want to
    Your message goes here
    Be the first to comment
    Be the first to like this
No Downloads

Views

Total Views
352
On Slideshare
352
From Embeds
0
Number of Embeds
0

Actions

Shares
Downloads
0
Comments
0
Likes
0

Embeds 0

No embeds

Report content

Flagged as inappropriate Flag as inappropriate
Flag as inappropriate

Select your reason for flagging this presentation as inappropriate.

Cancel
    No notes for slide

Transcript

  • 1. Control Theory and Informatics www.iiste.org ISSN 2224-5774 (Paper) ISSN 2225-0492 (Online) Vol.4, No.6, 2014 33 Unique Fixed Point Theorem For Asymptotically Regular Maps In Hilbert Space 1 Pravin B. Prajapati, 2 Ramakant Bhardwaj, SabhaKant Dwivedi3 1 S.P.B.Patel Engineering College, Linch 1 The Research Scholar of Sai nath University ,Ranchi(Jharkhand) 2 Truba Institute of Engineering & Information Technology, Bhopal (M.P) 3 Department of Mathematics, Institute for excellence in higher education Bhopal E-mail: rkbhardwaj100@gmail.com Abstract: The object of this paper is to obtain unique fixed point theorems for asymptotically regular maps and sequence in Hilbert Space. Keywords: Hilbert Space, Asymptotically Regular Map, Asymptotically Regular Sequence. INTRODUCTION Banach fixed point theorem and its applications are well known. Many authors have extended this theorem, introducing more general contractive conditions which imply the existence of a fixed point. Almost all of conditions imply the asymptotic regularity of the mappings under consideration. So the investigation of the asymptotically regular maps plays an important role in fixed point theory. Sharma and Yuel [8] and Guay and Singh [6] were among the first who used the concept of asymptotic regularity to prove fixed point theorems for wider class of mappings than a class of mappings introduced and studied by Ciric [4]. The purpose of this short paper is to study a wide class of asymptotically regular mappings which possess fixed points in Hilbert spaces. In present paper we extend the results of Gopal and Ranadive [5] in Hilbert space. 2. PRELIMINARIES Definition 2.1: A self-mapping T on a metric space  dX, is said to be asymptotically regular at a point x in X, if as n Where denotes the nth iterate of T at x. Definition 2.2: Let C be a closed subset of a Hilbert space H. A sequence in C is said to be asymptotically T – regular if as n Definition 2.3: A self- mapping T on a closed subset C of a Hilbert space H is said to be asymptotically regular at a point x in C if As n Where denotes the nth iterate of T at x.
  • 2. Control Theory and Informatics www.iiste.org ISSN 2224-5774 (Paper) ISSN 2225-0492 (Online) Vol.4, No.6, 2014 34 The result of Dhananjay Gopal and A.S. Ranadive [5] is given below Theorem 2.4. Let (X ,d ) be a complete metric space and T a self- map satisfying the inequality : d( TX ,Ty) max for all x, y in X , where (0,1). If there exist an asymptotically T – regular sequence in X, then T has a unique fixed point. Theorem (2.5) (Banach’s contraction principle) Let (X, d) be a complete metric space, c∈(0,1) and f: X→X be a mapping such that for each x, y ∈X, d(fx, fy) ≤ cd (x, y) Then f has a unique fixed point a ∈X, such that for each x∈ X, After the classical result, Kannan [7] gave a subsequently new contractive mapping to prove the fixed point theorem. Since then a number of mathematicians have been worked on fixed point theory dealing with mappings satisfying various type of contractive conditions. In 2002, A. Branciari [2] analysed the existence of fixed point for mapping f defined on a complete metric space (X,d) satisfying a general contractive condition of integral type. Theorem (2.6) (Branciari) Let (X, d) be a complete metric space ,c and let f : X be a mapping such that for each x, y ∈X, ≤ c where [0,+ [0,+ is a Lebesgue integrable mapping which is summable on each compact subset of [0,+ , non-negative ,and such that for each , , then f has a unique fixed point a ∈X, such that for each x ∈ X, After the paper of Branciari, a lot of research works have been carried out on generalizing contractive condition of integral type for different contractive mappings satisfying various known properties. A fine work has been done by Rhoades [2] extending the result of Branciari by replacing the condition [1.2] by the following ≤ . 3. Main Results Theorem 3.1. Let C be a closed subset of a Hilbert space H and T be a self -mapping of C, satisfying + + +
  • 3. Control Theory and Informatics www.iiste.org ISSN 2224-5774 (Paper) ISSN 2225-0492 (Online) Vol.4, No.6, 2014 35 For all x, y C, where are non-negative reals with 0 . Also [0,+ [0,+ is a Lebesgue integrable mapping which is summable on each compact subset of [0,+ , non- negative ,and such that for each , , If there exist an asymptotically T – regular sequence in X , then T has a unique fixed point. Proof: Let be an asymptotically T – regular sequence in closed subset C of Hilbert Space H then 2 [ By parallelogram law 2 ] Now, 2 + 2 2 + 4 +4 2 +4 + +4 +4 +4 2 +4 + +4 +4 + 4
  • 4. Control Theory and Informatics www.iiste.org ISSN 2224-5774 (Paper) ISSN 2225-0492 (Online) Vol.4, No.6, 2014 36 Taking limit as n , then asymptotically T – regularity of gives ( 8 + +4 +4 ) = 0 as 8 + +4 ---------------- (3.1.1) Hence is a Cauchy sequence, since C is a closed subset of H so every sequence converges in it , put = z Existence of Fixed Point: We claim that z is a fixed point of T in C. Consider 2 + 4 +4 [By parallelogram law 2 ] 2 + +2 +2 + 4 +4 + +2 +2 + 4 +4 Taking limit as n , then asymptotically T – regularity of gives
  • 5. Control Theory and Informatics www.iiste.org ISSN 2224-5774 (Paper) ISSN 2225-0492 (Online) Vol.4, No.6, 2014 37 0 = 0 ( as ) Tz = z Hence z is a fixed point of T. Uniqueness: To show the uniqueness let z and be two distinct fixed points of T then = + + + ( = 0 ( as ) Z = This completes the proof . Theorem 3.2. Let C be a closed subset of a Hilbert space H and T be a self -mapping of C, satisfying + + + For all x, y C , where are non-negative reals with 0 . Also [0,+ [0,+ is a Lebesgue integrable mapping which is summable on each compact subset of [0,+ , non- negative ,and such that for each , , If T is an asymptotically regular at some point x of C , then there exists a unique fixed point of T . Proof: Let T be an asymptotically regular at . Consider the sequence then for all m, n 1
  • 6. Control Theory and Informatics www.iiste.org ISSN 2224-5774 (Paper) ISSN 2225-0492 (Online) Vol.4, No.6, 2014 38 = + + + + + + [ By parallelogram law 2 ] Since T is an asymptotically regular + + +4 0 = 0 ( as )
  • 7. Control Theory and Informatics www.iiste.org ISSN 2224-5774 (Paper) ISSN 2225-0492 (Online) Vol.4, No.6, 2014 39 Hence is a Cauchy sequence then = z Existence of Fixed Point: We claim that z is a fixed point of T in C. Consider 2 + 2 [By parallelogram law 2 ] 2 + +2 + Since is a subsequence of then z as n Taking limit as n , we get 0 = 0 ( as ) Tz = z Hence z is a fixed point of T. Uniqueness: To show the uniqueness let z and be two distinct fixed points of T then =
  • 8. Control Theory and Informatics www.iiste.org ISSN 2224-5774 (Paper) ISSN 2225-0492 (Online) Vol.4, No.6, 2014 40 + + + ( = 0 ( as ) Z = This completes the proof. References [1] Abha Tenguria ,Prabha Chouhan “ Unique Fixed Point Theorem For Asymptotically Regular Maps In Hilbert Space “Asian Journal of Current Engineering and Maths (2013) pp.250-254. [2] A. Branciari, A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int.J.Math.Math.Sci, 29(2002), no.9, 531 – 536 [3] B.E Rhoades, Two fixed point theorems for mappings satisfying a general contractive condition of integral Type, International Journal of Mathematics and Mathematical Sciences, 63, (2003), 4007 - 4013. [4] Ciric Lj.B, Generalized Contractions and fixed point theorems Publ. Inst. Math (Beograd) 12(26) (1971), 19-26. [5] Gopal D., Ranadive A.S. , Some Fixed point Theorems (II),Varahmihir Jour.Of Math. Sc. , Vol.3 No. 2(2003), 333-336 [6] Guay M.D., Singh K.L. , Fixed point of asymptotically regular mappings Math. Vesnik 35(1983), 101-106 [7] R. Kannan, Some results on fixed points, Bull.Calcutta Math. Soc. 60(1968) 71-76. [8] Sharma P.L., Yuel A.K. , Fixed point theorems under asymptotic regularity at a point , math.sem. Notes 35(1982), 181-190.
  • 9. The IISTE is a pioneer in the Open-Access hosting service and academic event management. The aim of the firm is Accelerating Global Knowledge Sharing. More information about the firm can be found on the homepage: http://www.iiste.org CALL FOR JOURNAL PAPERS There are more than 30 peer-reviewed academic journals hosted under the hosting platform. Prospective authors of journals can find the submission instruction on the following page: http://www.iiste.org/journals/ All the journals articles are available online to the readers all over the world without financial, legal, or technical barriers other than those inseparable from gaining access to the internet itself. Paper version of the journals is also available upon request of readers and authors. MORE RESOURCES Book publication information: http://www.iiste.org/book/ IISTE Knowledge Sharing Partners EBSCO, Index Copernicus, Ulrich's Periodicals Directory, JournalTOCS, PKP Open Archives Harvester, Bielefeld Academic Search Engine, Elektronische Zeitschriftenbibliothek EZB, Open J-Gate, OCLC WorldCat, Universe Digtial Library , NewJour, Google Scholar
  • 10. Business, Economics, Finance and Management Journals PAPER SUBMISSION EMAIL European Journal of Business and Management EJBM@iiste.org Research Journal of Finance and Accounting RJFA@iiste.org Journal of Economics and Sustainable Development JESD@iiste.org Information and Knowledge Management IKM@iiste.org Journal of Developing Country Studies DCS@iiste.org Industrial Engineering Letters IEL@iiste.org Physical Sciences, Mathematics and Chemistry Journals PAPER SUBMISSION EMAIL Journal of Natural Sciences Research JNSR@iiste.org Journal of Chemistry and Materials Research CMR@iiste.org Journal of Mathematical Theory and Modeling MTM@iiste.org Advances in Physics Theories and Applications APTA@iiste.org Chemical and Process Engineering Research CPER@iiste.org Engineering, Technology and Systems Journals PAPER SUBMISSION EMAIL Computer Engineering and Intelligent Systems CEIS@iiste.org Innovative Systems Design and Engineering ISDE@iiste.org Journal of Energy Technologies and Policy JETP@iiste.org Information and Knowledge Management IKM@iiste.org Journal of Control Theory and Informatics CTI@iiste.org Journal of Information Engineering and Applications JIEA@iiste.org Industrial Engineering Letters IEL@iiste.org Journal of Network and Complex Systems NCS@iiste.org Environment, Civil, Materials Sciences Journals PAPER SUBMISSION EMAIL Journal of Environment and Earth Science JEES@iiste.org Journal of Civil and Environmental Research CER@iiste.org Journal of Natural Sciences Research JNSR@iiste.org Life Science, Food and Medical Sciences PAPER SUBMISSION EMAIL Advances in Life Science and Technology ALST@iiste.org Journal of Natural Sciences Research JNSR@iiste.org Journal of Biology, Agriculture and Healthcare JBAH@iiste.org Journal of Food Science and Quality Management FSQM@iiste.org Journal of Chemistry and Materials Research CMR@iiste.org Education, and other Social Sciences PAPER SUBMISSION EMAIL Journal of Education and Practice JEP@iiste.org Journal of Law, Policy and Globalization JLPG@iiste.org Journal of New Media and Mass Communication NMMC@iiste.org Journal of Energy Technologies and Policy JETP@iiste.org Historical Research Letter HRL@iiste.org Public Policy and Administration Research PPAR@iiste.org International Affairs and Global Strategy IAGS@iiste.org Research on Humanities and Social Sciences RHSS@iiste.org Journal of Developing Country Studies DCS@iiste.org Journal of Arts and Design Studies ADS@iiste.org